# SDR DXTA200400344

- Difficulty date: July 22, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N635QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605358
- Aircraft time: 543 hours, 405 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Condition: Failed
- Location: Pax Door Frame
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DOOR SEAL & CABIN DOOR ANNUNCIATOR ILLUMINATED, LOUD WIND NOISE FROM AROUND DOOR.  ACCOMPLISHED AIR TURNBACK AND UPON LANDING THE MAIN ENTRANCE DOOR FELL OPEN.  REPLACED AFT DOOR STRUT MOUNTING FRAMES IAW CESSNA 560XL B/P 6611267, BOTH DOOR CABLES IAW CESSNA 560 XL MM 52-10-03.  PERFORMED CABIN LEAK RATE PRIMARY AND SECONDARY SEALS CHECKED GOOD IAW CESSNA 560 XL MM 21-30-00.  VERIFIED DOOR OPERATION AND DOOR SEAL LEAK DOWN RATE GOOD IAW CESSNA 560 XL MM 52-10-04.
